CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Deng-Jian"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2006 | 2005
Number of items: 2.

2006

Deng, Jian and Hou, Thomas Y. and Yu, Xinwei (2006) Improved Geometric Conditions for Non-Blowup of the 3D Incompressible Euler Equation. Communications in Partial Differential Equations, 31 (2). pp. 293-306. ISSN 0360-5302. https://resolver.caltech.edu/CaltechAUTHORS:20170408-133541409

2005

Deng, Jian and Hou, Thomas Y. and Yu, Xinwei (2005) Geometric Properties and Nonblowup of 3D Incompressible Euler Flow. Communications in Partial Differential Equations, 30 (1-2). pp. 225-243. ISSN 0360-5302. https://resolver.caltech.edu/CaltechAUTHORS:20160322-075428588

This list was generated on Fri Jun 5 21:40:03 2020 PDT.